A duality on simplicial complexes.

Barr, Michael

Georgian Mathematical Journal (2002)

  • Volume: 9, Issue: 4, page 601-605
  • ISSN: 1072-947X

How to cite


Barr, Michael. "A duality on simplicial complexes.." Georgian Mathematical Journal 9.4 (2002): 601-605. <http://eudml.org/doc/51606>.

author = {Barr, Michael},
journal = {Georgian Mathematical Journal},
keywords = {simplicial complex; duality},
language = {eng},
number = {4},
pages = {601-605},
publisher = {Walter de Gruyter},
title = {A duality on simplicial complexes.},
url = {http://eudml.org/doc/51606},
volume = {9},
year = {2002},

AU - Barr, Michael
TI - A duality on simplicial complexes.
JO - Georgian Mathematical Journal
PY - 2002
PB - Walter de Gruyter
VL - 9
IS - 4
SP - 601
EP - 605
LA - eng
KW - simplicial complex; duality
UR - http://eudml.org/doc/51606
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.